# SDR 96ZZZX5797

- Difficulty date: October 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N311EA
- Make and model: Lkheed 10113851
- Aircraft serial: 193A1012
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Pdu Motor
- Part number: 391357
- Condition: Cracked
- Location: Wbl 116.48 Slat
- Component: Sundstrandem, 672164115
- Stage of operation: CR
- Nature of condition: J, K
- Precautionary procedure: H, O

## Discrepancy

A-HYD RESERVOIR QTY LOW AND LOW QTY LIGHT ON.  TURNED OFF HYD PUMP - LEAK STOPPED.  AIRCRAFT LANDED NORMAL.  FOUND SLAT A-SYS PDU HYD MOTOR HOUSING CRACKED.  REMOVED AND REPLACED MOTOR IAW MM 27-80-10.  AIRCRAFT RETURNED TO SERVICE.
